# SDR AALA20150528001

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 66,060 hours, 8,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200036101
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EXIT SIGN LENS DAMAGED.  R1 DOOR OVERHEAD EXIT SIGN LENS REPLACED IAW AMM 33-51-01.
